# SDR ASOA201101239

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 21,912 hours, 20,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR JAMMING UP DURING OPENING AND CLOSING, MAY CAUSE PROBLEM IN THE EVENT ON EVACUATION.  INSPECTED MAIN CABIN DOOR LINKAGES AND ROD ENDS FOR DEFECTS, NO DEFECTS NOTED.  GREASED CABIN DOOR LATCH FITTINGS IN REFERANCE TO AMM 12-20-52.  OPERATED DOOR, OPS CHECKED GOOD ALSO HAD F/A OPERATE DOOR.
